# SDR 2004UALA00692

- Difficulty date: July 23, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 32,689 hours, 5,013 cycles
- Engine: Pwa PW4090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGE LOCATED 4 INCHES BELOW STRINGER 29L AT STA 655, GOUGE IS 7 INCHES LONG WITH MAX DEPTH .020 INCH.  MAJOR REPAIR.  DOUBLER IS INSTALLED AT STA 632-642, STR 28L ON LT FUSELAGE EXT SKIN.  DOUBLER IS 22 INCHES BY 14 INCHES.
